A New Perturbative Approach in Nonlinear Singularity Analysis
Tat-Leung Yee
Journal of Mathematics and Statistics, Volume 7, Issue 3, pp. 249–254 · doi.org/10.3844/jmssp.2011.249.254
Abstract
Problem statement: The study is devoted to the “mirror” method which enables one to study the integrability of nonlinear differential equations. Approach: A perturbative extension of the mirror method is introduced. Results: The mirror system and its first perturbation are then utilized to gain insights into certain nonlinear equations possessing negative Fuchs indices, which were poorly understood in the literatures. Conclusion/Recommendations: In particular, for a nonprincipal but maximal Painleve family the first-order perturbed series solution is already a local representation of the general solution, whose convergence can also be proved.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Yee, T. (2011). A New Perturbative Approach in Nonlinear Singularity Analysis. Journal of Mathematics and Statistics, 7(3), 249–254. https://doi.org/10.3844/jmssp.2011.249.254
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
